# SDR DHL9870724C

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN HORIZIONTAL SIDEWALL PANEL SUPPORT FRAME IS CRACKED AT GALLEY DOOR FORWARD CUT OUT FRAME ATTACHMENT JUST ABOVE UPPER DOOR HINGE.  INSTALLED DOUBLER PER SRM 51-40-2, 6 X 3.  N/R 5592
